Pubblicazioni il cui periodico è "MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 55.

Articolo di rivista Berrone, Stefano; Borio, Andrea (2017)
A Residual A Posteriori error estimate for the Virtual Element Method. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 27 n. 8, pp. 1423-1458. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Fermo, Luisa; Tosin, Andrea (2015)
A fully-discrete-state kinetic theory approach to traffic flow on road networks. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 25 n. 3, pp. 423-461. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 14 - Scopus: 17
[img]

Articolo di rivista Fagnani F.; Fosson S.; Ravazzi C. (2014)
Consensus-like algorithms for estimation of Gaussian mixtures over large scale networks. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 24 n. 02, pp. 381-404. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 3
[img]

Articolo di rivista E. De Angelis (2014)
On the mathematical theory of post-Darwinian mutations, selection, and evolution. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 24, pp. 2723-2742. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 16 - Scopus: 17
[img]

Articolo di rivista O. Bottauscio; V. Chiado' Piat; M. Eleuteri; L. Lussardi; A. Manzin (2013)
DETERMINATION OF THE EQUIVALENT ANISOTROPY PROPERTIES OF POLYCRYSTALLINE MAGNETIC MATERIALS: THEORETICAL ASPECTS AND NUMERICAL ANALYSIS. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 23 n. 7, pp. 1217-1233. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 2
[img]

Articolo di rivista Bottauscio, Oriano; Piat, Valeria Chiadò; Eleuteri, Michela; Lussardi, Luca; Manzin, Alessandra (2013)
Determination of the equivalent anisotropy properties of polycrystalline magnetic materials: Theoretical aspects and numerical analysis. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 23 n. 7, pp. 1217-1233. - ISSN 0218-2025
Web of Science: 2 - Scopus: 2

Articolo di rivista Bellouquid A.; De Angelis E.; Knopoff D. (2013)
From the Modeling of the Immune Hallmarks of Cancer to a Black Swan in Biology. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 23 n. 5, pp. 949-978. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 38 - Scopus: 40
[img]

Articolo di rivista Knees D.; Rossi R.; Zanini C. (2013)
A vanishing viscosity approach to a rate-independent damage model. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 23 n. 4, pp. 565-616. - ISSN 0218-2025
Web of Science: 26 - Scopus: 29
[img] [img]
Preview

Articolo di rivista Bellomo, Nicola; Piccoli, Benedetto; Tosin, Andrea (2012)
Modeling crowd dynamics from a complex system viewpoint. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 22 n. supp02, 1230004-1-1230004-29. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 58 - Scopus: 55
[img]

Articolo di rivista Bellomo N.; Bellouquid A.; Nieto J.; Soler J. (2012)
ON THE ASYMPTOTIC THEORY FROM MICROSCOPIC TO MACROSCOPIC GROWING TISSUE MODELS: AN OVERVIEW WITH PERSPECTIVES. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 22, 1130001-1-1130001-37. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 58 - Scopus: 54
[img]

Articolo di rivista Bellomo N.; Soler J. (2012)
ON THE MATHEMATICAL THEORY OF THE DYNAMICS OF SWARMS VIEWED AS COMPLEX SYSTEMS. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 22, 1140006-1-1140006-29. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 70 - Scopus: 65
[img]

Articolo di rivista A. Bellouquid; E. De Angelis; L. Fermo. ; (2012)
Towards the modeling of vehicular traffic as complex system: a kinetic theory approach. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 22 n. Suppl., 1140003-1-1140003-35. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 38 - Scopus: 48
[img]

Articolo di rivista Scardia L.; Schloemerkemper A.; Zanini C. (2011)
Boundary layer energies for nonconvex discrete systems. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 21, pp. 777-817. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 12 - Scopus: 11
[img]

Articolo di rivista Bellomo N.; Málek J. (2011)
Continuum thermodynamics and nonlinear partial differential equations. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 21 n. 1, pp. 1-6. - ISSN 0218-2025
Web of Science: 4 - Scopus: 2

Articolo di rivista Delitala M.; Pucci P.; Salvatori M.C. (2011)
From methods of the mathematical kinetic theory for active particles to modelling virus mutations. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 21, pp. 843-870. - ISSN 0218-2025
Web of Science: 17 - Scopus: 15

Articolo di rivista Bianca C. (2011)
Mathematical modeling for keloid formation triggered by virus:Malignant effects and immune system competition. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 21, pp. 389-419. - ISSN 0218-2025
Web of Science: 26 - Scopus: 34

Articolo di rivista Preziosi L.; Vitale G. (2011)
A multiphase model of tumour and tissue growth including cell adhesion and plastic re-organisation. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 21, pp. 1901-1932. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 34 - Scopus: 37
[img]

Articolo di rivista Bellomo N.; Berestycki H.; Brezzi F.; Nadal J.-P. (2010)
Mathematics and complexity in life and human sciences. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 20, pp. 1391-1395. - ISSN 0218-2025
Web of Science: 18 - Scopus: 17

Articolo di rivista Bellomo N.; Bellouquid A.; Nieto J.; Soler J. (2010)
Multiscale biological tissue models and flux-limited chemotaxis for multicellular growing systems. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, pp. 1179-1207. - ISSN 0218-2025
Web of Science: 85 - Scopus: 85
[img]
Preview

Articolo di rivista Bellomo N.; H. Berestycki; F. Brezzi; J-P. Nadal (2009)
Mathematics and complexity in life and human sciences. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 19, pp. 1385-1389. - ISSN 0218-2025
Web of Science: 7 - Scopus: 8

Articolo di rivista S. De Lillo; Delitala M.E.; M.C. Salvatori (2009)
Modelling epidemics and virus mutations by methods of the mathematical kinetic theory for active particles. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 19 n. 1, pp. 1405-1425. - ISSN 0218-2025
Web of Science: 30 - Scopus: 31

Articolo di rivista S. Bertoluzza; Falletta S.; G. Manzini (2008)
Efficient design of residual-based stabilization techniques for the three fields domain decomposition method. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 18, pp. 973-999. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 2
[img]

Articolo di rivista Bertotti M.L; Delitala M.E. (2008)
On the existence of limit cycles of opinion formation processes under time periodic influence of persuaders. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 18, pp. 913-934. - ISSN 0218-2025
Web of Science: 32 - Scopus: 30

Articolo di rivista Bellomo N.; N.K. Li; P.K. Maini (2008)
On the foundations of cancer modelling: selected topics, speculations, and perspectives. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 18, pp. 593-646. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 182 - Scopus: 209
[img]

Articolo di rivista Knees D., Mielke A., Zanini C. (2008)
On the inviscid limit of a model for crack propagation. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 18, pp. 1529-1569. - ISSN 0218-2025
Web of Science: 51 - Scopus: 55

Articolo di rivista Bellomo N.; Dogbe' C (2008)
On the modelling crowd dynamics from scaling to hyperbolic macroscopic models. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 18, pp. 1317-1345. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 92 - Scopus: 98
[img]

Articolo di rivista Bellomo N.; Brezzi F (2008)
Traffic, crowds, and Swarms. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 18, pp. 1145-1148. - ISSN 0218-2025
Web of Science: 18 - Scopus: 19

Articolo di rivista Bellomo N.; P.K. Maini (2007)
Challenging mathematical problems in cancer modelling. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 17, pp. 1641-1647. - ISSN 0218-2025
Web of Science: 10 - Scopus: 13

Articolo di rivista Delitala, Marcello Edoardo; Tosin, Andrea (2007)
Mathematical modeling of vehicular traffic: a discrete kinetic theory approach. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 17 n. 6, pp. 901-932. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 73 - Scopus: 73
[img]

Articolo di rivista Bellomo N.; A Bellouquid; J. Nieto; J. Soler (2007)
Multicellular biological growing systems: hyperbolic limits towards macroscopic description. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 17, pp. 1675-1693. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 75 - Scopus: 79
[img]

Articolo di rivista Bellomo N.; G. Forni (2006)
Looking for new paradigms towards a biological-mathematical theory of complex multicellular systems. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 16 n. 7, pp. 1001-1029. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 55 - Scopus: 52
[img]

Articolo di rivista Bellomo N.; Maini P.K (2006)
Preface [Special issue on cancer modeling (II)]. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 16, iii-vii. - ISSN 0218-2025
Web of Science: 21

Articolo di rivista Delitala M.E.; Bellouquid A (2005)
Mathematical methods and tools of kinetic theory towards modelling complex biological systems. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 15, pp. 1639-1666. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 77 - Scopus: 87
[img]

Articolo di rivista Bellomo N.; Maini P.K (2005)
Preface [Special issue on cancer modeling]. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 15, iii-viii. - ISSN 0218-2025

Articolo di rivista Bertotti Ml; Delitala M.E. (2004)
From discrete kinetic and stochastic game theory to modelling complex systems in applied sciences. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 14, pp. 1061-1084. - ISSN 0218-2025
Web of Science: 49 - Scopus: 49

Articolo di rivista Bellomo N; Bellouquid A; Delitala M.E. (2004)
Mathematical topics on the modelling complex multicellular systems and tumor immune cells competition. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 14 n. 11, pp. 1683-1733. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 88 - Scopus: 102
[img]

Articolo di rivista De Angelis E.; Jabin P.-E (2003)
Qualitative analysis of a mean field model of tumor-immune system competition. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 13, pp. 187-206. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 36 - Scopus: 42
[img]

Articolo di rivista Arlotti L; Bellomo N; De Angelis E. (2002)
Generalized kinetic (Boltzmann) models: mathematical structures and applications. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 12, pp. 567-591. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 69 - Scopus: 88
[img]

Articolo di rivista Ambrosi D.; Preziosi L. (2002)
On the closure of mass balance models for tumor growth. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 12, pp. 737-754. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 114 - Scopus: 126
[img]

Articolo di rivista Bellomo N; Delitala M.E.; Coscia V (2002)
On the mathematical theory of vehicular traffic flow - I. Fluid dynamic and kinetic modelling. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 12, pp. 1801-1843. - ISSN 0218-2025
Web of Science: 95 - Scopus: 112

Articolo di rivista Berrone S.; Emmel L (2002)
A Realization of a Wavelet Galerkin Method on nontrivial Domains. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 12, pp. 1525-1554. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 6
[img]

Articolo di rivista Recupero V. (2002)
Some Results on a New Model of Phase Relaxation. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 12, pp. 431-444. - ISSN 0218-2025
Web of Science: 1 - Scopus: 2

Articolo di rivista De Angelis E; Mesin L. (2001)
Modeling of the immune response: conceptual frameworks and applications. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 11, pp. 1609-1630. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 22 - Scopus: 25
[img]

Articolo di rivista De Angelis E.; Preziosi L. (2000)
Advection-diffusion models for solid tumour evolution in vivo and related free boundary problem. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 10, pp. 379-408. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 57 - Scopus: 72
[img]

Articolo di rivista Grivet-Talocia S., Tabacco A. (2000)
Wavelets on the interval with optimal localization. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 10 n. 3, pp. 441-462. - ISSN 0218-2025
Web of Science: 17 - Scopus: 23
[img]
Preview
[img]

Articolo di rivista Firmani B.; Guerri L.; Preziosi L. (1999)
Tumor/immune system competition with medically induced activation/deactivation. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 9, pp. 491-512. - ISSN 0218-2025
Web of Science: 25 - Scopus: 33

Articolo di rivista Bellomo Nicola, De Angelis Elena (1998)
Strategies of applied mathematics towards an immuno-mathematical theory on tumors and immune system interactions. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 8 n. 8, pp. 1403-1429. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 41 - Scopus: 47
[img]

Articolo di rivista Graziano L.; Romano A (1997)
Micromagnetics and numerical analysis. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 7, pp. 649-662. - ISSN 0218-2025
Web of Science: 2 - Scopus: 2

Articolo di rivista Ambrosi D. (1997)
A new finite element scheme for the Boussinesq equations. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 7, pp. 193-209. - ISSN 0218-2025
Web of Science: 3 - Scopus: 4

Articolo di rivista Canuto C.; Cravero I. (1997)
A wavelet-based adaptive finite element method for advection-diffusion equations. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 7, pp. 265-289. - ISSN 0218-2025
Web of Science: 10 - Scopus: 12

Articolo di rivista Rondoni L. (1996)
Mathematical Models of Chemically Reacting Gases. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 6, pp. 245-268. - ISSN 0218-2025
Web of Science: 1 - Scopus: 2

Articolo di rivista Monaco R.; Pandolfi Bianchi M.; Rossani A. (1994)
Chapman-Enskog expansion for a discrete velocity model of a gas mixture with bimolecular chemical reactions. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 3, pp. 355-372. - ISSN 0218-2025

Articolo di rivista Preziosi L. (1994)
The semi-continuous Boltzmann equation for gas mixtures. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 3, pp. 665-680. - ISSN 0218-2025

Articolo di rivista Longo E., Preziosi L., Bellomo N. (1992)
The semicontinuous Boltzmann equation: Towards a model for fluid dynamic applications. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 2, pp. 65-93. - ISSN 0218-2025

Articolo di rivista Preziosi L., De Socio L.M. (1991)
A non linear inverse phase transition problem for the heat equation. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 1, pp. 167-182. - ISSN 0218-2025

Questa lista è stata generata il Tue Sep 26 05:28:59 2017 CEST.